

2nd FAMILY Stakeholder Dialogue Event

A Dialogue on Stigma: Research, Reality, and Response

10 of June 2025, 3 – 6 PM CEST

Time	Title	Speaker
03:00 – 03:10 PM	Welcome by FAMILY coordinator (10 min)	Neeltje van Haren (<u>FAMILY</u>)
03:10 – 04:00 PM	Introduction to "The role of stigma for mental health care professionals" (<i>title tbc</i>) (10 min)	Andrea Raballo (<u>FAMILY</u>)
	Conversation with people with lived	Confirmed conversation
	experience,	partners:
	moderated by Andrea Raballo (40 min)	Kaylee van Tilburg (<u>LUMC</u>
		<u>Curium</u>),
		André Decraene (<u>EUFAMI</u>)
04:00 – 04:30 PM	Stigma in the Eyes of the Beholder:	Angelika Augustine & Doreen
	Responsibility Frames, Emotions, and	Reifegerste (<u>Re-MEND</u>)
	Experience Related to Stigmatization of	
	People Living with Depression (30 min)	
04:30 – 04:45 PM	COFFEE BREAK	
04:45 – 05:45 PM	From subjects to collaborators: Reflections	Julie Segers (<u>R2D2-MH</u>)
	from neurodivergent co-creation groups of	
	the R2D2-MH project (60 min: talk + group	
	discussion)	
05:45 – 06:00 PM	Final Discussion & Closing Remarks (15 min)	Neeltje van Haren (<u>FAMILY</u>)



A Dialogue on Stigma: **Research, Reality, and Response**

R2D2

Funded by the European Union

10 June 2025, 3 - 6 PM CEST

FAMILY Stakeholder Dialogue Event in collaboration with Re-MEND

Scan the QR Code for Registration!